MathSciNet Relay Station
MathSciNet bibliographic data
MR629173 05B20 (05A15 15A48)
Odlyzko, A. M. On the ranks of some $(0,\,1)$-matrices with constant row sums. J. Austral. Math. Soc. Ser. A 31 (1981), no. 2, 193–201.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement